The five-group theorem

Jitka Ševečková

Archivum Mathematicum (1977)

  • Volume: 013, Issue: 1, page 51-54
  • ISSN: 0044-8753

How to cite

top

Ševečková, Jitka. "The five-group theorem." Archivum Mathematicum 013.1 (1977): 51-54. <http://eudml.org/doc/17935>.

@article{Ševečková1977,
author = {Ševečková, Jitka},
journal = {Archivum Mathematicum},
language = {eng},
number = {1},
pages = {51-54},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {The five-group theorem},
url = {http://eudml.org/doc/17935},
volume = {013},
year = {1977},
}

TY - JOUR
AU - Ševečková, Jitka
TI - The five-group theorem
JO - Archivum Mathematicum
PY - 1977
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 013
IS - 1
SP - 51
EP - 54
LA - eng
UR - http://eudml.org/doc/17935
ER -

References

top
  1. O. Borůvka, Foundations of the theory of groupoids and groups, Berlin 1974, (Czech) Praha 1962, (German) Berlin 1960. (1974) Zbl0291.20001
  2. A. G. Kuroš, Lekcii po obščej algebre, Moskva 1962. (1962) 
  3. T. D. Mai, Partitions and congruences in algebras, Archivum Math. 10 (1974) I 111-122, II 159-172, III 173-188, IV 231-254. (1974) MR0417021
  4. J. Ševečková, Compact elements of the lattice of congruences in an algebra, (to appear in Časopis pěst. mat. 102 (1977)). (1977) Zbl0357.08001MR0463086
  5. F. Šik, Schreier-Zassenhaus theorem for sets and universal algebras, Preprint 1975. (1975) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.